Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 281, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 28, 2016, 3:55 PM EDT for 4 counties in North Carolina. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2016, 3:55 PM EDT (19:55 UTC)
- Expired
- Sep 28, 2016, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 43 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 4:45 PM EDT | HAIL 1 | 3 S Dunn, NC | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 28, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
740
WUUS52 KRAH 281955
SVRRAH
NCC051-085-101-163-282045-
/O.NEW.KRAH.SV.W.0281.160928T1955Z-160928T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
355 PM EDT WED SEP 28 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHWESTERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
NORTHEASTERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
NORTHWESTERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 445 PM EDT
* AT 355 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GODWIN...OR
13 MILES SOUTHEAST OF LILLINGTON...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUNN...BENSON...GODWIN...ERWIN...COATS...FOUR OAKS...
NEWTON GROVE...FALCON...LINDEN AND HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3518 7872 3527 7880 3546 7866 3546 7838
3528 7830 3514 7832
TIME...MOT...LOC 1955Z 239DEG 14KT 3524 7867
HAIL...1.00IN
WIND...60MPH
$$
BLAES2 follow-up statements
039
WWUS52 KRAH 282023
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT WED SEP 28 2016
NCC051-085-101-163-282045-
/O.CON.KRAH.SV.W.0281.000000T0000Z-160928T2045Z/
HARNETT NC-JOHNSTON NC-CUMBERLAND NC-SAMPSON NC-
423 PM EDT WED SEP 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN HARNETT...SOUTH CENTRAL JOHNSTON...NORTH CENTRAL
CUMBERLAND AND NORTHWESTERN SAMPSON COUNTIES...
AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNN...OR 16
MILES SOUTHEAST OF LILLINGTON...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DUNN...BENSON...GODWIN...ERWIN...LINDEN AND SPIVEY'S CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3520 7873 3527 7880 3537 7870 3539 7838
3528 7830 3525 7845
TIME...MOT...LOC 2022Z 239DEG 14KT 3530 7856
HAIL...1.00IN
WIND...60MPH
$$
BLAES915
WWUS52 KRAH 282043
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
443 PM EDT WED SEP 28 2016
NCC051-085-101-163-282053-
/O.EXP.KRAH.SV.W.0281.000000T0000Z-160928T2045Z/
HARNETT NC-JOHNSTON NC-CUMBERLAND NC-SAMPSON NC-
443 PM EDT WED SEP 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARNETT...SOUTH
CENTRAL JOHNSTON...NORTH CENTRAL CUMBERLAND AND NORTHWESTERN SAMPSON
COUNTIES WILL EXPIRE AT 445 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3520 7873 3527 7880 3537 7870 3539 7838
3528 7830 3525 7845
TIME...MOT...LOC 2040Z 239DEG 14KT 3530 7856
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:35 PM EDT, 20 minutes earlier.
Area forecast discussion, Sep 28, 3:35 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 335 PM EDT WED SEP 28 2016 .SYNOPSIS... A potent upper level low over the Great Lakes will drift southward through the Ohio valley tonight, stall over the Cumberland Plateau in eastern Tennessee and Kentucky on Thursday and Friday, then retrograde north through the Ohio valley and lower Great Lakes this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 330 PM Wednesday... ...Severe storms and flash flooding possible this evening... Convective initiation is underway in two main areas: 1) along a differential heating boundary over the northwest Piedmont, just downstream of the synoptic front, and 2) an axis of weak mass convergence near I-95. MLCAPE has risen to around 2000 j/kg amidst good diabatic heating, and with mid level flow increasing to around 40kt ahead of the upper low currently dropping toward the Tenn Valley, effective bulk shear has increased to 40-45kt north of roughly Highway 64. These bands may not move very much given system parallel deep layer flow, which will likely lead to training of cells and a flash flood threat. Not issuing a Flash Flood Watch after coordination with neighboring offices, but the threat of flash flood should not be ignored this evening and tonight. Supercells will be possible within the bands, more so toward the VA border where shear is better, and a tornado threat may unfold this evening as low-level winds increase/back and curved hodographs elongate in response to the approaching upper low. Another band of convection (maybe not as intense) should develop tonight as stronger height falls finally arrive and deep forcing is better. There has been relatively good agreement among the large scale models and the ensemble of CAMs of this in the vicinity of US-1 in the 10pm to 3am time frame. Expect lows will be in the upper 60s to around 70 given no movement of the front. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... As of 120 PM Wednesday... Additional showers and storms with training moderate to heavy rain remains likely over Central NC Thu, with a gradual shift to the ENE on Fri. The powerful mid level low will continue to sit and spin over KY on Thu before drifting/wobbling slightly northward to IN on Fri, with lobes of DPVA sweeping through western and central NC, along/atop the very slow-moving north-south oriented cold/occluded surface frontal zone. PW values remain elevated (over 1.5") over all but the far west Thu, shifting to east of I-95 Fri, beneath nearly continuous bands of pronounced upper divergence. The WRF-ARW/NMM both start the day Thu with a band of convection bisecting the forecast area, drifting slowly eastward through the far eastern Piedmont and Coastal Plain through Fri, filling in with better coverage with time, with a cell motion that presents a threat for training and resultant localized flooding. Will retain, with minor tweaks, the overall pattern of the earlier forecast, with lower chance pops west and high pops in the central/eastern CWA Thu, trending lower WSW to ENE through Fri but remaining high in the far eastern/NE forecast area Fri, tapering off further Fri night. Temps both days will be held down by clouds/precip in the east and by lowering post-front thicknesses in the western CWA. Highs in the upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri, still slightly above seasonal normals. Lows 60-68 Thu night and 54- 65 Fri night. -GIH && .LONG TERM /Saturday through Wednesday/... As of 320 PM Wednesday... A few showers are likely to linger Sat into Sun in the eastern CWA, along and east of the frontal zone, but otherwise this period appears mostly dry. The large mid-upper low centered over IN early Sat will drift across lower MI and slowly fill through Sun before being drawn across the St. Lawrence Valley and Northeast states by a shortwave trough rotating around a northern Atlantic polar vortex. This, in conjunction with a large longwave trough shifting onto the West Coast and over the western CONUS, will gradually build ridging over the eastern CONUS heading into early next week. The surface front over the East will continue to ease eastward and wash out with a weakening low level wind field fostering frontolysis. A few mainly afternoon showers are possible along this diffuse frontal zone over the far eastern counties of NC early next week, but the PW will be quite low elsewhere with a lack of instability, and will keep the forecast mostly dry. Temps should hold a bit above normal through the period, following thickness trends, with highs mostly in the upper 70s and lower 80s, and lows in the upper 50s to mid 60s. Uncertainty grows during the middle of next week, with a lot of questions regarding the fate of what is now Tropical Storm Matthew, located north of Venezuela this afternoon. However, at this time, it appears that it will still be far from NC through Wed. Check with the National Hurricane Center for the latest on Matthew. -GIH && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... As of 150 PM Wednesday... Scattered of morning stratus has yielded VFR most everywhere, with MVFR ceilings holding on in at INT and GSO. Daytime heating and an approaching deep upper low will trigger storms that should become more numerous with time. These will be scattered this afternoon and early evening,but may become focused in a line tonight. Some of the storms may be strong with very heavy rain, and thus LIFR conditions are possible. Some IFR ceilings should develop once the main area of showers moves east, primarily around GSO/INT/RDU, tough additional showers will still be possible throughout the night. Typical daytime improvement in ceilings is expected Thursday morning, though with the the frontal zone still over the region and the upper low settling over the Tenn Valley, another round of strong storms is expected Thursday afternoon. Outlook: Drier air is finally expected to filter into the region on Friday, leading to improved aviation conditions through the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...VINCENT NEAR TERM...BS SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...BS
Hazardous weather outlook, Sep 28, 3:38 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 338 PM EDT WED SEP 28 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-291000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 338 PM EDT WED SEP 28 2016 ...SEVERE THUNDERSTORM WATCH 488 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. NUMEROUS SHOWERS AND STORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. ADDITIONALLY, MULTIPLE ROUNDS OF HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING, ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON. A FEW STORMS COULD BECOME SEVERE. LOCALLY HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Sep 28, 2:21 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
221 PM EDT WED SEP 28 2016
NCZ075-077-086-088-281915-
CUMBERLAND NC-HOKE NC-MOORE NC-HARNETT NC-
221 PM EDT WED SEP 28 2016
...DEVELOPING SHOWERS AND STRONG THUNDERSTORMS WILL MOVE ACROSS
NORTHERN CUMBERLAND...NORTHERN HOKE...SOUTHEASTERN MOORE AND HARNETT
COUNTIES THROUGH 315 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS ACROSS THE SANDHILLS...MOVING NORTHEAST AT
20 MPH.
THE STRONGEST STORMS WILL MOVE ACROSS NORTHWESTERN CUMBERLAND COUNTY
AND SOUTHERN HARNETT COUNTY. PEA SIZE HAIL AND WIND GUSTS UP TO 40
MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SOUTHERN PINES...RAEFORD...LILLINGTON...FORT BRAGG...
PINEHURST...ABERDEEN...GODWIN...POPE AFB AND SPRING LAKE.
LAT...LON 3506 7948 3524 7949 3531 7919 3531 7918
3547 7901 3542 7874 3523 7866 3509 7867
3500 7867 3499 7940
TIME...MOT...LOC 1818Z 226DEG 15KT 3512 7907
BLAESSpecial weather statement, Sep 28, 3:01 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
301 PM EDT WED SEP 28 2016
NCZ021-022-038-282000-
GUILFORD NC-DAVIDSON NC-FORSYTH NC-
301 PM EDT WED SEP 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHERN
GUILFORD...NORTHERN DAVIDSON AND FORSYTH COUNTIES UNTIL 400 PM EDT...
AT 257 PM EDT...DOPPLER RADAR WAS TRACKING LINE OF STRONG
THUNDERSTORMS STRETCHING FROM CLEMMONS SOUTHWEST OF WINSTON-
SALEM TO NORTH OF GREENSBORO...MOVING NORTHEAST AT 25 MPH.
HEAVY DOWNPOURS COULD PRODUCE MINOR FLOODING...ESPECIALLY ON ROADS
AND IN LOW LYING AREAS. IN ADDITION, WIND GUSTS UP TO 40 MPH AND
SMALL HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...LEXINGTON...KERNERSVILLE...
CLEMMONS...BERMUDA RUN...LEWISVILLE...SUMMERFIELD AND STOKESDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS...STANDING WATER IN LOW LYING
AREAS...AND MINOR FLOODING OF CREEKS...STREAMS...AND AREAS OF POOR
DRAINAGE. DRIVERS HEADED HOME THIS AFTERNOON ARE URGED TO SLOW DOWN
AND USE EXTRA CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN
AREAS WHERE PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLOODING.
&&
LAT...LON 3626 8013 3624 7954 3572 8042 3574 8046
3579 8048 3581 8047 3583 8049 3584 8048
3583 8046 3583 8043 3585 8042 3584 8039
3586 8039 3588 8042 3589 8037 3593 8037
3606 8046 3604 8049 3606 8051 3607 8051
TIME...MOT...LOC 1857Z 240DEG 20KT 3610 8019
13Local storm report, Sep 28, 3:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
331 PM EDT WED SEP 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 1 SE EMIT 35.72N 78.26W
09/28/2016 E0.75 INCH JOHNSTON NC AMATEUR RADIO
.
&&
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:41 PM EDT | Special Weather Statement | RAH | Montgomery | 49 min |
| Sep 27, 8:50 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph | 40 min |
| Sep 27, 9:36 PM EDT | Special Weather Statement | RAH | Chatham, Hoke, Montgomery, Moore | 84 min |
| Sep 27, 9:36 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 54 min |
| Sep 27, 9:42 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore | 3 hr |
| Sep 27, 9:53 PM EDT | Special Weather Statement | RAH | Alamance | 67 min |
| Sep 27, 10:44 PM EDT | Flash Flood Warning | RAH | Montgomery, Moore, Richmond | 3 hr |
| Sep 27, 11:30 PM EDT | Special Weather Statement | RAH | Hoke | 45 min |
| Sep 28, 12:17 AM EDT | Special Weather Statement | RAH | Hoke | 28 min |
| Sep 28, 2:21 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke | 54 min |
| Sep 28, 2:57 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 48 min |
| Sep 28, 3:01 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Sep 28, 3:08 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wilson | 52 min |
| Sep 28, 3:19 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 41 min |
| Sep 28, 3:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 39 min |
| Sep 28, 3:43 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett | 2 hr |
| Sep 28, 3:49 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Sep 28, 4:01 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 37 min |
| Sep 28, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 40 min |
| Sep 28, 4:13 PM EDT | Special Weather Statement | RAH | Durham | 62 min |
| Sep 28, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Wake | 37 min |
| Sep 28, 4:56 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 34 min |
| Sep 28, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 63 min |
| Sep 28, 5:05 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore | 3 hr |
| Sep 28, 5:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 33 min |
| Sep 28, 5:28 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Sep 28, 5:48 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 42 min |
| Sep 28, 5:52 PM EDT | Severe Thunderstorm Warning | RAH | Person | 38 min |
| Sep 28, 5:54 PM EDT | Special Weather Statement | RAH | Vance | 66 min |
| Sep 28, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 27 min |
| Sep 28, 6:18 PM EDT | Special Weather Statement | RAH | Chatham | 57 min |
| Sep 28, 6:27 PM EDT | Special Weather Statement | RAH | Guilford | 33 min |
| Sep 28, 6:28 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 62 min |
| Sep 28, 6:29 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 44 min |
| Sep 28, 6:58 PM EDT | Special Weather Statement | RAH | Alamance | 62 min |
| Sep 28, 7:03 PM EDT | Special Weather Statement | RAH | Stanly | 57 min |
| Sep 28, 7:05 PM EDT | Areal Flood Advisory | RAH | Cumberland | 3 hr |
| Sep 28, 7:34 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 23 min |
| Sep 28, 7:38 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange | 3 hr |
| Sep 28, 7:38 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford | 26 min |
| Sep 28, 7:51 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore | 10 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.